# SDR CALA0500271

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 22,924 hours, 8,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Corroded
- Location: Sta 360 + 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CLOSET SEAT TRACK CORRODED AT STA 360 PLUS 12 (OUTBOARD TRACK), LBL 41 TO LBL 42.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02, 53-00-52, AND AMM 20-30-11-910-801, AND 20-50-11-910-801.
